Norms of characters and lacunarity for compact Lie groups

A. H. Dooley

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)254-267
JournalJournal of Functional Analysis
Volume32
Issue number2
DOIs
Publication statusPublished - 1979

Cite this

Norms of characters and lacunarity for compact Lie groups. / Dooley, A. H.

In: Journal of Functional Analysis, Vol. 32, No. 2, 1979, p. 254-267.

Research output: Contribution to journalArticle

Dooley, A. H. / Norms of characters and lacunarity for compact Lie groups. In: Journal of Functional Analysis. 1979 ; Vol. 32, No. 2. pp. 254-267.
@article{c2cc22fa00d84323b2dbfbd4eeff5fc0,
title = "Norms of characters and lacunarity for compact Lie groups",
author = "Dooley, {A. H.}",
year = "1979",
doi = "10.1016/0022-1236(79)90057-0",
language = "English",
volume = "32",
pages = "254--267",
journal = "Journal of Functional Analysis",
issn = "0022-1236",
publisher = "Elsevier Academic Press Inc",
number = "2",

}

TY - JOUR

T1 - Norms of characters and lacunarity for compact Lie groups

AU - Dooley, A. H.

PY - 1979

Y1 - 1979

UR - http://dx.doi.org/10.1016/0022-1236(79)90057-0

U2 - 10.1016/0022-1236(79)90057-0

DO - 10.1016/0022-1236(79)90057-0

M3 - Article

VL - 32

SP - 254

EP - 267

JO - Journal of Functional Analysis

JF - Journal of Functional Analysis

SN - 0022-1236

IS - 2

ER -